The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 20, Issue 3, 2004
Metadata
 

Real Schottky Uniformizations and Jacobians of May Surfaces
Rubén A. Hidalgo and Rubí E. Rodríguez
pp. 627–646
Abstract | Full-Text PDF (252 KB) | Metadata

Algebras of Toeplitz operators with oscillating symbols
Albrecht Böttcher, Alexander Poznyak and Enrique Ramírez de Arellano
pp. 647–671
Abstract | Full-Text PDF (253 KB) | Metadata

Multiplicative Square Functions
María J. González and Artur Nicolau
pp. 673–736
Abstract | Full-Text PDF (464 KB) | Metadata

Maximal real Schottky groups
Rubén A. Hidalgo
pp. 737–770
Abstract | Full-Text PDF (307 KB) | Metadata

An analysis of quantum Fokker–Planck models: A Wigner function approach
Anton Arnold, José L. López, Peter A. Markowich and Juan Soler
pp. 771–814
Abstract | Full-Text PDF (396 KB) | Metadata

Focusing of spherical nonlinear pulses in ${\mathbb R}^{1+3}$, II. Nonlinear caustic
Rémi Carles and Jeffrey Rauch
pp. 815–864
Abstract | Full-Text PDF (420 KB) | Metadata

Nonresonant smoothing for coupled wave + transport equations and the Vlasov-Maxwell system
François Bouchut, François Golse and Christophe Pallard
pp. 865–892
Abstract | Full-Text PDF (256 KB) | Metadata

Independence of time and position for a random walk
Christophe Ackermann, Gérard Lorang and Bernard Roynette
pp. 893–952
Abstract | Full-Text PDF (500 KB) | Metadata

On a subvariety of the moduli space
Francisco Javier Cirre
pp. 953–960
Abstract | Full-Text PDF (122 KB) | Metadata